# SDR UPS804728

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 504-658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE FORWARD CARGO BAY AROUND NUTPLATE HOLES ON THE BL ZERO STAB. STRAP.  STA 504-658, LBL 2-RBL 2 WL 201.  MAINTENANCE REMOVED CORROSION, FOUND OUT OF LIMITS, REMOVED THE DAMAGED PARTS, FABRICATED AND INSTALLED NEW PARTS IAW SRM 53-10-1 AD E.O. 95-30-22.
